Potentials and the random walk

Kiyosi Itô, H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)119-132
Number of pages14
JournalIllinois Journal of Mathematics
Volume4
Issue number1
StatePublished - 1960

Fingerprint

Random walk

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Itô, K., & McKean, H. P. (1960). Potentials and the random walk. Illinois Journal of Mathematics, 4(1), 119-132.

Potentials and the random walk. / Itô, Kiyosi; McKean, H. P.

In: Illinois Journal of Mathematics, Vol. 4, No. 1, 1960, p. 119-132.

Research output: Contribution to journalArticle

Itô, K & McKean, HP 1960, 'Potentials and the random walk', Illinois Journal of Mathematics, vol. 4, no. 1, pp. 119-132.
Itô K, McKean HP. Potentials and the random walk. Illinois Journal of Mathematics. 1960;4(1):119-132.
Itô, Kiyosi ; McKean, H. P. / Potentials and the random walk. In: Illinois Journal of Mathematics. 1960 ; Vol. 4, No. 1. pp. 119-132.
@article{84b2fc2350834a7fbd40f43773f2885c,
title = "Potentials and the random walk",
author = "Kiyosi It{\^o} and McKean, {H. P.}",
year = "1960",
language = "English (US)",
volume = "4",
pages = "119--132",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - Potentials and the random walk

AU - Itô, Kiyosi

AU - McKean, H. P.

PY - 1960

Y1 - 1960

UR - http://www.scopus.com/inward/record.url?scp=84972502207&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972502207&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 119

EP - 132

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -